Results 1 to 4 of 4
  1. #1
    Registered User marissacarri's Avatar
    Join Date
    Feb 2012
    Location
    El Paso, TX
    Posts
    6
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Aldactone/Metformin & drinking?

    I went out Saturday night for my best friend's 30th birthday party. I was diagnosed with PCOS late last year so all this is new to me. I had four drinks... I didn't even get buzzed. Mind you, I never go out and I hardly drink. When I was drinking, I started feeling a slight pain on my right side, under my rib. It is now Monday morning and I still have the pain. The area feels a little sore and I'm not sure if maybe this was caused by the alcohol or it could be something else?

  2. #2
    Registered User josborn1012's Avatar
    Join Date
    Mar 2012
    Posts
    13
    Thanks
    8
    Thanked 1 Time in 1 Post

    Default

    I had a really similar thing. Honestly it felt like extreme gas that was in the very first part of my intestine outside of my stomach. (right side under the bottom of my rib cage) I hadn't eaten that day, been on met for a month, & had two beers. I burped a bunch but 4-6 hours later I felt better. I was miserable though. After the beers I did eat a burrito and took my met & it want until about an hour after that when I started having the pain.

    Prior to that I did have one beer in a completely separate situation and had no problems. It seems like eating prior (in this case it had been hours prior) and not taking the met while the beer is in the tummy made the difference. Still too early to tell probably but we will see. It almost seems like the alcohol + Met = extreme gas bubbles in the tummy. Lol

    Sent from my SGH-T989 using Tapatalk

  3. #3
    Registered User Roux's Avatar
    Join Date
    Aug 2006
    Posts
    6
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Isn't spironolactone the generic of aldactone? I took spiro for TEN years and had all kinds of gastro issues. Spiro can dehydrate you and drinking alcohol while on spiro can increase the effect, I believe. I would make sure to drink extra water before going out drinking. I experienced the pain you are talking about. For a few days afterwards I felt sore. Maybe increasing your water intake or using Gas-X pills would help?

  4. #4
    Registered User nat731's Avatar
    Join Date
    Apr 2012
    Posts
    6
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    To decrease any stomach problems while on spiro/metformin, drink a ton of water. If you're drinking, drink at least an equal amount of water. Green tea also helped me a ton. I hope that helps!

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •